# SDR DALA2015120107289

- Difficulty date: November 30, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 70,204 hours, 53,613 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM NR 1 AFT SIDE AT FWD SERVICE DOOR.  INNER SKIN CAP PLATE, HANDLE, FWD, AFT SUPPORT, INTERCOSTALS, AND BEAM WERE REMOVED.  NEW BEAM WAS DRILLED, TREATED, AND PAINTED.  BEAM, INNER SKIN CAP PLATE, HANDLE, FWD, AFT SUPPORT, INTERCOSTALS WERE INSTALLED IAW SRM 51-30-2, 51-30-4, 51-30-5, 51-10-4, 51-10-3 PAR 21 AND 14. CRACK LONG 0.725".
